Show simple item record

dc.contributor.authorPankka, Pekka
dc.contributor.authorRajala, Kai
dc.contributor.authorWu, Jang-Mei
dc.date.accessioned2015-10-26T10:57:52Z
dc.date.available2015-10-26T10:57:52Z
dc.date.issued2014
dc.identifier.citationPankka, P., Rajala, K., & Wu, J.-M. (2014). Quasiregular ellipticity of open and generalized manifolds. <em>Computational methods in function theory</em>, 14 (2-3), 383-398. <a href="http://dx.doi.org/10.1007/s40315-014-0052-4">doi:10.1007/s40315-014-0052-4</a>
dc.identifier.otherTUTKAID_63632
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/47418
dc.language.isoeng
dc.publisherSpringer
dc.relation.ispartofseriesComputational methods in function theory
dc.subject.otherquasiregular mappings
dc.subject.otherquasiregular ellipticity
dc.subject.otherdecomposition spaces
dc.subject.othersemmes metrics
dc.titleQuasiregular ellipticity of open and generalized manifolds
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-201510233478
dc.contributor.laitosMatematiikan ja tilastotieteen laitosfi
dc.contributor.laitosDepartment of Mathematics and Statisticsen
dc.contributor.oppiaineMatematiikka
dc.type.urihttp://purl.org/eprint/type/SubmittedJournalArticle
dc.date.updated2015-10-23T12:15:07Z
dc.type.coarjournal article
dc.description.reviewstatuspeerReviewed
dc.format.pagerange383-398
dc.relation.issn1617-9447
dc.relation.volume14
dc.type.versionacceptedVersion
dc.rights.copyright© Springer. This is a final draft version of an article whose final and definitive form has been published by Springer.
dc.relation.doi10.1007/s40315-014-0052-4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record